# SDR DLL15950794

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5755 · Spoilers
- Part: Hinge Lugs
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E.O. 7-68609-12 OPN. 103 FOUND CRACKED INBETWEEN I/B SPOILER HINGE LUGS OF NR 2 SPOILER.  DAMAGE FOUND AT LETTER CHECK.  REPAIRED PER SRM 57-22-00 FIG 806.
